Derivative estimates for the Navier-Stokes equations in a three dimensional region

G. F. D. Duff University of Toronto, Toronto, Canada

TBD mathscidoc:1701.331733

Acta Mathematica, 164, (1), 145-210, 1989.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{g.1989derivative,
  title={Derivative estimates for the Navier-Stokes equations in a three dimensional region},
  author={G. F. D. Duff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203314010956442},
  booktitle={Acta Mathematica},
  volume={164},
  number={1},
  pages={145-210},
  year={1989},
}
G. F. D. Duff. Derivative estimates for the Navier-Stokes equations in a three dimensional region. 1989. Vol. 164. In Acta Mathematica. pp.145-210. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203314010956442.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved